Alert archive / New Mexico / Flash Flood Warnings in 2013
Flash Flood Warning 112, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Sep 15, 2013, 4:49 PM MDT for Socorro County, New Mexico. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 15, 2013, 4:49 PM MDT (22:49 UTC)
- Expired
- Sep 15, 2013, 7:45 PM MDT
- In force
- 3 hr
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
County Socorro County, NM
The radar
The Albuquerque radar (KABX), 94 km from the middle of the area, began a volume at 22:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 10.8 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1220 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 68 m²/s²
- 0-3 km storm-relative helicity
- 28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
168
WGUS55 KABQ 152249
FFWABQ
NMC053-160145-
/O.NEW.KABQ.FF.W.0112.130915T2249Z-130916T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
449 PM MDT SUN SEP 15 2013
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTH CENTRAL SOCORRO COUNTY IN CENTRAL NEW MEXICO
* UNTIL 745 PM MDT
* AT 442 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM A THUNDERSTORM OVER ALAMO WHERE ROUTE 169
CROSSES ALAMOCITA CREEK...OR ABOUT 28 MILES NORTHEAST OF DATIL.
THE THUNDERSTORM PRODUCING VERY HEAVY RAIN WAS MOVING EAST AT 10
MPH...DIRECTLY DOWN ALAMOCITA CREEK. THE FLASH FLOOD WILL FLOW
FROM ALAMOCITA CREEK INTO THE RIO SALADO...WHICH WAS ALREADY
BANK FULL BEFORE THE HEAVY RAIN STARTED. DANGEROUS WATER LEVELS
ARE EXPECTED ALL OF THE WAY DOWN THE RIO SALADO TO THE RIO
GRANDE...THOUGH THE FLOOD FRONT PROBABLY WONT REACH THE RIO
GRANDE UNTIL AFTER 6 PM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BOTH LOCALIZED AND DISTANT HEAVY RAINFALL WILL CREATE SUDDEN AND
DANGEROUS FLOWS IN ARROYOS AND OVER LOW WATER CROSSINGS.
&&
LAT...LON 3447 10752 3447 10732 3441 10725 3435 10710
3435 10708 3432 10690 3428 10684 3426 10686
3430 10697 3431 10711 3438 10730 3436 10754
3443 10763 3449 10762
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Sep 15, 3:14 PM MDT, 1 hour 35 minutes earlier.
Area forecast discussion, Sep 15, 3:14 PM MDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 314 PM MDT SUN SEP 15 2013 .DISCUSSION... NO REST FOR THE WEARY AS ANOTHER LARGE CROP OF SHOWERS AND THUNDERSTORMS ARE FORMING THIS AFTERNOON AND WILL CONTINUE WELL INTO TONIGHT. MORE LOCALIZED HEAVY RAIN AND FLASH FLOODING IS LIKELY DURING THIS TIME. MEANWHILE A BACK DOOR COLD FRONT WILL CONTINUE SOUTH OVER EASTERN NM TONIGHT. IT MAY SQUEEZE INTO THE RIO GRANDE VALLEY AFTER MIDNIGHT TONIGHT AS WELL. THE UPPER LEVEL TROUGH BRINGING US THE ACTIVE WEATHER CONTINUES TO DRIFT OVER THE STATE. IT WILL FINALLY DEPART ON MONDAY BUT PLENTY OF LOW LEVEL MOISTURE WILL REMAIN OVER THE FORECAST AREA. OVERALL COVERAGE SHOULD BE LESS THAN TODAY...BUT THERE WILL STILL BE A RISK OF HEAVY RAIN AND LOCAL FLASH FLOODING ON THE SATURATED GROUND. PRETTY MUCH THE SAME STORY ON TUESDAY AND WEDNESDAY WITH A LIGHT SOUTH TO SOUTHWEST FLOW ALOFT. MOISTURE WILL RECYCLE WITH A FAIRLY ACTIVE ROUND OF SHOWERS AND STORMS TUESDAY PM AND EVENING. MODELS ALL SHOWING A TROUGH SWINGING BY TO THE NORTH ON WEDNESDAY NIGHT INTO THURSDAY. THIS WOULD SCOUR OUT SOME OF THE LINGERING MOISTURE AND BRING SOME RELIEF TO THE WET CONDITIONS OF THE PAST SIX DAYS. ISOLATED SHOWERS AND STORMS WILL STILL BE FOUND ACROSS THE FORECAST AREA THOUGH FROM THURSDAY THROUGH NEXT WEEKEND. CHJ && .FIRE WEATHER... THE TREND TO DRIER WEATHER LOOKS TO BE SLOWER THAN PREVIOUSLY EXPECTED. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS HAVE DEVELOP ALONG AND JUST EAST OF THE CENTRAL MOUNTAIN CHAIN THIS AFTERNOON. MEANWHILE...ISOLATED TO SCATTERED STORMS HAVE DEVELOPED ACROSS THE WEST. ALL STORMS WILL MOVE TOWARD THE NORTHEAST THROUGH THIS EVENING. STORMS ACROSS THE WEST ARE EXPECTED TO BECOME MORE WIDESPREAD AS THEY MOVE INTO THE RIO GRANDE VALLEY. ADDITIONALLY...A BACK DOOR COLD FRONT ACROSS NE NM WILL PROVIDE A FOCUS FOR THUNDERSTORM DEVELOPMENT THIS EVENING. VERY HEAVY RAIN IS POSSIBLE WITH ANY STORM. AS WE CONTINUE TO TRANSITION INTO A MORE TYPICAL CONVECTIVE REGIME...WETTING RAINS WILL BE MORE SPOTTY WITH INDIVIDUAL THUNDERSTORMS...RATHER THAN BASIN-WIDE HEAVY RAINFALL WITH THE TROPICAL REGIME LAST WEEK. NOT SURPRISINGLY...EXCELLENT HUMIDITY RECOVERIES ARE ON TAP AGAIN TONIGHT. LOOKS LIKE THE DRYING TREND IS GOING TO BE EXTREMELY SLOW TO DEVELOP OVER THE NEXT COUPLE DAYS...AND THUS HAVE INCREASED DEWPOINTS A FEW MORE DEGREES. A WEAK TROUGH NEAR THE NM/AZ BORDER WILL ALLOW MOISTURE TO CONTINUE MOVING INTO THE STATE FROM THE SOUTH ON MONDAY. SHOWERS AND THUNDERSTORMS STILL LOOK TO BE A GOOD BET INITIALLY ACROSS THE HIGH TERRAIN...BEFORE MOVING TO THE NORTHEAST LATER IN THE DAY. HEAVY RAINS WILL BE POSSIBLE. BY TUESDAY...THE TROUGH BECOME LESS DEFINED...BUT THE WESTERLIES WILL NOT BE STRONG ENOUGH YET TO SCOUR OUT MOST OF THE MOISTURE. PARTS OF FAR NW NM MAY START TO DRY OUT A LITTLE...BUT STORMS WILL REMAIN POSSIBLE OVER THE HIGH TERRAIN. VERY LITTLE CHANGE IS NOW EXPECTED ON WEDNESDAY...WITH PERHAPS AGAIN SOMEWHAT DRIER CONDITIONS ACROSS THE NW. THE EASTERN PLAINS SHOULD BE THE DRIEST AREAS MONDAY THRU WEDNESDAY...THOUGH SOME BREEZY CONDITIONS ARE LIKELY TO DEVELOP TUESDAY AND WEDNESDAY. BY THURSDAY...THE STRONGER WESTERLY FLOW ALOFT SHOULD FINALLY BE ENOUGH TO USHER IN SOME DRIER AIR INTO THE STATE FROM THE WEST...ESPECIALLY FOR AREAS NORTH OF INTERSTATE 40. THIS DRIER AIR SHOULD SIGNIFICANTLY REDUCE PRECIPITATION CHANCES FOR THE LATTER PART OF THE WEEK. VENTILATION LOOKS TO BE FAIR TO GOOD ON MONDAY...BUT WILL IMPROVE BEYOND MONDAY INTO THE GOOD TO EXCELLENT CATEGORIES. 34 && .AVIATION... 18Z TAF CYCLE SHRA/TSRA JUST STARTING TO DEVELOP OVER THE HIGH TERRAIN. SCT-NUM STORMS EXPECTED THIS AFTERNOON AND EVENING WITH VERY HEAVY RAIN AND LOW CIGS/VSBY LIKELY. BASED ON LATEST HI-RES MODEL GUIDANCE... ABQ/AEG AND LVS TAF SITES APPEAR TO HAVE THE GREATEST CHANCE AT BEING IMPACTED. A BACK DOOR COLD FRONT ACROSS NE NM WILL ALSO INCREASE STORM CHANCES FROM RTN TO CAO...BUT JUST ABOUT ANYWHERE IN THE STATE WILL HAVE TS CHANCES TODAY. MT TOPS WILL OCCASIONALLY BE OBSCURED. STORMS ARE EXPECTED TO SLOWLY DIMINISH AFTER MIDNIGHT. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 56 82 57 80 / 30 20 10 10 DULCE........................... 46 77 46 77 / 40 30 20 20 CUBA............................ 49 78 49 79 / 40 30 20 30 GALLUP.......................... 50 78 50 77 / 30 20 20 10 EL MORRO........................ 46 74 45 74 / 30 30 20 20 GRANTS.......................... 48 77 48 77 / 30 30 20 20 QUEMADO......................... 50 79 50 79 / 30 30 20 10 GLENWOOD........................ 54 81 54 82 / 20 20 10 10 CHAMA........................... 44 69 44 69 / 50 30 20 30 LOS ALAMOS...................... 54 73 53 75 / 40 30 20 30 PECOS........................... 51 68 52 70 / 50 40 20 20 CERRO/QUESTA.................... 48 72 48 73 / 60 40 30 30 RED RIVER....................... 42 63 44 65 / 70 50 30 30 ANGEL FIRE...................... 37 67 37 68 / 70 50 30 30 TAOS............................ 47 74 45 74 / 40 40 20 20 MORA............................ 47 68 46 71 / 70 50 20 20 ESPANOLA........................ 53 79 52 80 / 40 30 20 20 SANTA FE........................ 52 73 51 74 / 40 30 20 20 SANTA FE AIRPORT................ 54 75 54 77 / 40 30 20 20 ALBUQUERQUE FOOTHILLS........... 58 79 58 80 / 30 20 20 20 ALBUQUERQUE HEIGHTS............. 60 79 61 80 / 30 20 20 10 ALBUQUERQUE VALLEY.............. 59 81 60 82 / 30 20 20 10 ALBUQUERQUE WEST MESA........... 58 83 59 84 / 30 20 20 10 LOS LUNAS....................... 57 81 58 82 / 30 20 10 10 RIO RANCHO...................... 58 82 58 82 / 30 20 20 20 SOCORRO......................... 60 84 61 84 / 30 20 10 10 SANDIA PARK/CEDAR CREST......... 54 78 55 78 / 40 30 20 20 TIJERAS......................... 55 75 56 76 / 40 30 20 20 MORIARTY/ESTANCIA............... 50 73 51 74 / 50 20 20 20 CLINES CORNERS.................. 52 71 51 71 / 50 30 20 20 GRAN QUIVIRA.................... 53 75 53 74 / 30 20 20 20 CARRIZOZO....................... 57 77 57 76 / 30 20 10 20 RUIDOSO......................... 53 70 53 68 / 30 30 20 30 CAPULIN......................... 49 71 50 78 / 60 50 20 20 RATON........................... 50 75 50 79 / 60 50 20 10 SPRINGER........................ 51 76 51 80 / 60 50 20 10 LAS VEGAS....................... 50 71 50 74 / 60 50 20 20 CLAYTON......................... 55 77 58 82 / 60 30 20 10 ROY............................. 56 75 55 76 / 60 40 20 20 CONCHAS......................... 59 80 61 82 / 60 30 20 10 SANTA ROSA...................... 57 77 59 79 / 50 30 20 20 TUCUMCARI....................... 61 82 63 86 / 50 30 20 20 CLOVIS.......................... 60 81 61 81 / 30 30 20 20 PORTALES........................ 60 81 60 81 / 20 30 20 20 FORT SUMNER..................... 59 81 60 82 / 30 30 20 20 ROSWELL......................... 63 85 62 84 / 20 20 20 30 PICACHO......................... 56 78 58 77 / 20 20 20 30 ELK............................. 54 72 55 71 / 20 20 20 40 && .ABQ WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH MONDAY EVENING FOR THE FOLLOWING ZONES... NMZ503-504-506>533. && 40
Hazardous weather outlook, Sep 15, 6:13 AM MDT, 10 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 613 AM MDT SUN SEP 15 2013 NMZ501>540-161200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 613 AM MDT SUN SEP 15 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT AREAS OF HEAVY RAINFALL WILL BE POSSIBLE AGAIN TODAY INTO TONIGHT WITH THE MAIN EMPHASIS ON AREAS EAST FROM THE CONTINENTAL DIVIDE TO THE HIGHLANDS JUST EAST OF THE CENTRAL MOUNTAIN CHAIN...AS WELL AS THE NORTHEAST PLAINS. ANY HEAVY RAINS THAT DEVELOP WEST OF THE CENTRAL MOUNTAIN CHAIN SHOULD DIMINISH MORE QUICKLY TONIGHT COMPARED TO THE LAST SEVERAL NIGHTS. HOWEVER A BACK DOOR COLD FRONT INTO THE NORTHEAST THIRD TO HALF OF THE STATE TONIGHT MAY KEEP SOME HEAVIER RAIN GOING ALL NIGHT THERE. UPWARDS OF ONE TO TWO AND A HALF INCHES OF RAIN MAY FALL ACROSS PORTIONS OF THIS AREA THROUGH TONIGHT AND...WITH ALREADY SATURATED SOILS...LOCALIZED FLOODING MAY AGAIN OCCUR. AREAS THE HARDEST HIT WITH EXCESSIVE RAINFALL THE PAST FEW DAYS...PLUS LOCALITIES WITHIN AND BELOW RECENT BURN SCARS...AS WELL AS MOUNTAIN SLOPES IN GENERAL...WILL BE ESPECIALLY VULNERABLE. THE COVERAGE OF HEAVIER RAINFALL SHOULD BE SOMEWHAT LESS THAN RECENT DAYS TO THE WEST OF THE CENTRAL MOUNTAIN CHAIN. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO WIDESPREAD HAZARDOUS WEATHER IS EXPECTED...HOWEVER A FEW THUNDERSTORMS OR HEAVY RAIN AREAS WILL STILL BE POSSIBLE EAST FROM THE CENTRAL MOUNTAIN CHAIN MAINLY MONDAY INTO TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS AND ANY FLOODING THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. 43
In the hours before
Local storm report, Sep 15, 3:42 PM MDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
342 PM MDT SUN SEP 15 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM FLASH FLOOD 1 N ALGODONES 35.40N 106.48W
09/14/2013 SANDOVAL NM NWS EMPLOYEE
WATER OVER I-25 JUST NORTH OF ALGODONES. DEBRIS ON SLOW
LANE.
&&
EVENT NUMBER ABQ1301383
JLPLocal storm report, Sep 15, 3:44 PM MDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
344 PM MDT SUN SEP 15 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM FLASH FLOOD SAN FELIPE PUEBLO 35.43N 106.45W
09/15/2013 SANDOVAL NM NWS EMPLOYEE
SEVERAL HOMES HAD WATER AND MUD WASHED INTO THEM
&&
EVENT NUMBER ABQ1301384
JLPLocal storm report, Sep 15, 3:46 PM MDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
346 PM MDT SUN SEP 15 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM FLASH FLOOD 2 ESE SAN FELIPE PUEBLO 35.42N 106.42W
09/15/2013 SANDOVAL NM NWS EMPLOYEE
ONE FOOT OF MUD AND ROCK OVER PORTIONS OF SAN FELIPE
CASINO GAS STATION PARKING LOT
&&
EVENT NUMBER ABQ1301385
JLPLocal storm report, Sep 15, 3:50 PM MDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
350 PM MDT SUN SEP 15 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM FLASH FLOOD 7 E KEWA PUEBLO 35.52N 106.24W
09/15/2013 SANTA FE NM NWS EMPLOYEE
MUD AND ROCK OVER I-25 ONRAMP GOING SOUTHBOUND AT EXIT
264
&&
EVENT NUMBER ABQ1301386
JLPThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 14, 6:56 PM MDT | Areal Flood Advisory | ABQ | Cibola | 2 hr |
| Sep 14, 7:01 PM MDT | Flash Flood Warning | ABQ | Catron | 3 hr |
| Sep 14, 8:27 PM MDT | Special Weather Statement | ABQ | Catron | 33 min |
| Sep 14, 9:13 PM MDT | Areal Flood Advisory | ABQ | Catron | 2 hr |
| Sep 14, 9:57 PM MDT | Flash Flood Warning | ABQ | Catron | 3 hr |
| Sep 14, 10:24 PM MDT | Areal Flood Advisory | ABQ | Catron, Socorro | 3 hr |
| Sep 14, 10:40 PM MDT | Flash Flood Warning | ABQ | Bernalillo, Sandoval | 3 hr |
| Sep 14, 10:56 PM MDT | Flash Flood Warning | ABQ | Los Alamos, Sandoval, Santa Fe | 3 hr |
| Sep 14, 11:58 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Sandoval, Santa Fe, Torrance | 3 hr |
| Sep 15, 12:14 AM MDT | Areal Flood Warning | ABQ | Socorro, Valencia | 12 hr |
| Sep 15, 12:20 AM MDT | Flash Flood Warning | ABQ | Catron | 5 hr |
| Sep 15, 12:45 AM MDT | Areal Flood Advisory | ABQ | Mora, San Miguel, Santa Fe | 3 hr |
| Sep 15, 1:12 AM MDT | Flash Flood Watch | ABQ | 71 hr | |
| Sep 15, 1:21 AM MDT | Areal Flood Advisory | ABQ | Bernalillo, Cibola, Valencia | 3 hr |
| Sep 15, 1:28 AM MDT | Areal Flood Advisory | ABQ | Mora, Rio Arriba, San Miguel, Santa Fe, Taos | 3 hr |
| Sep 15, 1:39 AM MDT | Flash Flood Warning | ABQ | Socorro, Torrance, Valencia | 3 hr |
| Sep 15, 1:48 AM MDT | Areal Flood Advisory | ABQ | Bernalillo, Valencia | 3 hr |
| Sep 15, 2:47 AM MDT | Flash Flood Warning | ABQ | Mora, Rio Arriba, San Miguel, Santa Fe | 3 hr |
| Sep 15, 3:21 AM MDT | Areal Flood Advisory | ABQ | Catron, Socorro | 3 hr |
| Sep 15, 3:43 AM MDT | Flash Flood Warning | ABQ | Mora, San Miguel | 3 hr |
| Sep 15, 4:19 AM MDT | Areal Flood Advisory | ABQ | Catron | 3 hr |
| Sep 15, 5:17 AM MDT | Flash Flood Warning | ABQ | Catron | 118 min |
| Sep 15, 12:15 PM MDT | Areal Flood Warning | ABQ | Socorro | 8 hr |
| Sep 15, 12:51 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Torrance | 84 min |
| Sep 15, 1:00 PM MDT | Areal Flood Advisory | ABQ | Los Alamos, Rio Arriba, Sandoval, Santa Fe | 2 hr |
| Sep 15, 1:36 PM MDT | Flash Flood Warning | ABQ | Bernalillo, Torrance | 3 hr |
| Sep 15, 2:06 PM MDT | Areal Flood Advisory | ABQ | Mora, San Miguel | 84 min |
| Sep 15, 2:32 PM MDT | Flash Flood Warning | ABQ | Torrance | 3 hr |
| Sep 15, 2:35 PM MDT | Flash Flood Warning | ABQ | Mora, San Miguel | 115 min |
| Sep 15, 2:42 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 2 hr |
| Sep 15, 3:11 PM MDT | Areal Flood Advisory | ABQ | Chaves | 2 hr |
| Sep 15, 3:21 PM MDT | Areal Flood Advisory | ABQ | Torrance | 84 min |
| Sep 15, 3:26 PM MDT | Areal Flood Advisory | ABQ | Mora | 94 min |
| Sep 15, 4:14 PM MDT | Areal Flood Advisory | ABQ | Catron, Socorro | 91 min |
| Sep 15, 4:22 PM MDT | Areal Flood Advisory | ABQ | Catron, Socorro | 113 min |
| Sep 15, 5:11 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, Lincoln, Socorro, Torrance | 2 hr |
| Sep 15, 5:14 PM MDT | Areal Flood Advisory | ABQ | Chaves | 3 hr |
| Sep 15, 5:16 PM MDT | Areal Flood Advisory | ABQ | Harding, Mora, San Miguel | 119 min |
| Sep 15, 5:43 PM MDT | Flash Flood Warning | ABQ | McKinley | 6 hr |
| Sep 15, 5:58 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba, San Juan | 107 min |
Nearby
Flash Flood Warnings in New Mexico, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.